# SDR DALA2016011600392

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN CHANNEL ON RT FWD MLG WHEEL WELL DOOR JAMB BETWEEN X= -30 TO X=-60.  CHANNEL WAS REPLACED IAW DWG 5930584, REV BY,  SRM 51-30-2, AND SRM 51-30-5.
